MAUDE Adverse Event Report: BECTON DICKINSON SYRINGE 50CC LL TIP CONVENIENCE PAK; PISTON SYRINGE

BECTON DICKINSON SYRINGE 50CC LL TIP CONVENIENCE PAK; PISTON SYRINGE
Catalog Number 309680
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd syringe 50cc ll tip convenience pak - visible droplets it was reported by customer that they found to have liquid droplets in the rubber plunger ridges.
 
Additional Manufacturer Narrative
Investigation results: our quality engineer inspected the 5 photos and 11 physical samples submitted for evaluation.The reported issue of visible droplets was not confirmed upon inspection of the samples.Analysis of the sample showed that visual inspection under magnification showed no defects were observed and each sample passed a leak test.Bd could not determine a manufacturing related root cause since the reported defect was not confirmed during the evaluation of the sample.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records were reviewed, and this batch meets our manufacturing specification requirements.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information.

Brand Name
SYRINGE 50CC LL TIP CONVENIENCE PAK
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23016580
Report Number9610847-2025-00307
Device Sequence Number21218904
Product Code FMF
UDI-Device Identifier00382903096800
UDI-Public(01)00382903096800(17)270930(10)2284191
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number309680
Device Lot Number2284191
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2025
Supplement Date Received by Manufacturer10/27/2025
Initial Report FDA Received Date09/10/2025
Supplement Report FDA Received Date11/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown